Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor thinkfast

Posted by dancingstar on January 8, 2005, at 20:18:57

In reply to Re: Renee Tapering Off Effexor, posted by thinkfast on January 6, 2005, at 2:59:14

Cold turkey from 150 mg. it took me 3 months as of September, and my stomach is just starting to recover, I have neurological damage, the electric shock thing they speak of just now started full force, but I'm mostly, comparitively speaking, better. It could be because I wasn't prescribed Effexor for depresseion, just a back injury and originally mild fatigue that I had such a hard time with the drug. It was one of those off-label uses I hear about.

Those that have gotten off easily have taken similar drugs, like Cymbalta, or have had other problems, like cancer to deal with, where the symptoms might be conflicting. Rarely have I seen anyone just get off the drug with no problems and no extenuating circumstances...that have reported here, but it happens.

I doubt it's okay to hijack the thread; so I won't give you any advice or anything. Just wanted to answer your question.
bebe0217@aol.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438006
URL: http://www.dr-bob.org/babble/20050108/msgs/439567.html